# SDR SWAA2019011527839

- Difficulty date: November 9, 2018
- Submitted: January 15, 2019
- Operation: Air carrier
- Aircraft: N725SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27857
- Aircraft time: 69,621 hours, 40,909 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 144A7711
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MAIN LANDING GEAR HORIZONTAL PRESSURE DECK WEB CRACKED AT BS 665, LBL 31.  REPAIRED WEB IAW EA.
